# SDR A6WA200000073

- Difficulty date: December 16, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- Aircraft time: 10,979 hours, 11,797 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Ecu
- Part number: 5729C000002
- Part serial: 0516433
- Condition: Failed
- Location: Left
- Part time: 2,789 hours, 3,166 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

**CLOSED**SMOKE SMELL THOUGHOUT AIRCRAFT FOLLOWED BY A LEFT PACK OVERHEAT AND A SMOKE LAV CAS MESSAGE. PILOTS REPORT THE LAV SMOKE CAS MESSAGE WENT AWAY AFTER 1 MINUTE.  MAINTENANCE REMOVED AND REPLACED LT ENVIRONMENTAL CONTROL UNIT.
